MathSciNet Relay Station
MathSciNet bibliographic data
MR1636648 92D25 (35K57 35Q80 92D40)
Shen, Wenxian; Yi, Yingfei Convergence in almost periodic Fisher and Kolmogorov models. J. Math. Biol. 37 (1998), no. 1, 84–102.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement